# SDR 2003FA0001094

- Difficulty date: October 9, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N213CD
- Make and model: Cirrus SR20
- Aircraft serial: 1111
- Engine: Lyc IO360A1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Part serial: 046275
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TRANSMITTING WITH NR 2 GN5430 COM RADIO, ELT IS BEING ACTIVATED, NR 2 COM ANTENNA IS LOCATED DIRECTLY BENEATH ELT LOCATION.
